I was put on verapamil after I was finally diagnosed with Basilar migraines. I also have persistent migraine aura. After having side effects on the extended release tablets I was put on 40 mg’s 3 times a day. My daily migraine, after 2 1/2 years, finally went away!! I was living life again and enjoying it, even with the persistent visual aura. Then a few weeks ago I was put into the hospital with severe abdominal pain and found out I have an ovarian cyst rupture. They told me in the hospital my blood pressure was very low and it may be from the pain or the verapamil. They told me to stop the meds just in case. Eventually my BP got to a good level. I phoned my Neuro who decided to cut out my middle dose of the verapamil and see if this helps(even though I had no common symptoms as I have always had orthostatic symptoms since I was younger). It has now been 3 weeks and I am starting to get random bouts of unsteadiness. I am also at times feeling as if I am driving down a hill, yet I am on a straight road. Today I felt like I was driving on a slant. Now it may be that I am being very sensitive and I am driving on a slant and maybe the road is uneven, I have no clue, but I thought I would chime in and ask if anyone has had that happen before. Could it be a break through migraine happening since I lowered the dose? My BP has remained fairly low, 100/65. My dr. told me to keep a record of the bp and go back up on my middle dose if I am having migraines again. The thing is… I keep feeling like I am in the predrome faze, but never get an actual headache. So my questions?
Am I going crazy with the road bit? Is this a migraine symptom? I am on a low dose of verapamil and my BP was about 100/80 before starting the BP, it seems only my diastolic is going low, anyone else’s do this?
I am scared to drive now because of these attacks that happen. I get anxiety from it and panic attacks. I am debatting on quitting my job that I have had for 6 1/2 years because of this as I have no one to take me to work. I also have a 2 1/2 year old son.
We are going on vacation to the keys next week and I don’t want to get these attacks when I should be having fun. I am just so upset at the moment.
Thanks a billion.